# SDR ABXA040348

- Difficulty date: October 5, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,550 hours, 25,928 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Bent
- Location: Rt Fairlead
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING RT TURNS IN FLT AILERONS HARD TO MOVE IN POWERED MODE.  WHEN AILERONS DEPOWERED, OPS NORM.  FOUND RT FAIRLEAD BRACKET BENT & INTERFERRING WITH CABLE DUE TO BROKEN BUS AILERON CABLE RUNS.  REPLACED BRACKET STA RW XRS 380.  REPLACED DAMAGED PULLEY ON LT AILERON BUS CRANK & BROKEN AILERON BUS CABLE PULLEY RT I/B AILERON HINGE.  FABBED & INSTALLED NEW LINE ON LT WING AILERON TAB LOCKOUT CYLINDER EXTEND LINE BTW TUBE CLAMP & SLEEVE/B-NUT AT CYLINDER.  REPLACED LT AILERON TAB LOCKOUT CYLINDER, CABLE 365495-536 RUN AB-A, CABLE 3763151-501 RUN AB-B, LT WING AILERON BUS CABLE P/N 3654950-536 RUN AB-D.  ADJ/TEST & THROW CHECKED GOOD.  ADJUSTED LT O/B AILERON DAMPER & THROW CHECKED.  OPS GOOD.
